# SDR CA971219020

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 996592
- Condition: Cracked
- Location: Outlet Fitting
- Part time: 50 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PUMP LEAKS FUEL FROM HIGH PRESSURE PORT WHICH SPRAYS INTO ENGINE COMPARTMENT.
